# SDR CA100111003

- Difficulty date: December 21, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,748 hours
- Engine: Allsn 250C20B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Tube
- Part number: 206070445001
- Condition: Chafed
- Location: Engine Oil
- Part time: 15,740 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A PREFLIGHT CHECK, IT WAS NOTED BY THE PILOT THAT AN ABNORMAL SOUND WAS OCCURRING IN THE VERTICAL TUNNEL AREA DURING T/R PEDAL MOVEMENT.  UPON INSPECTION OF THE AREA, IT WAS NOTED THAT THE T/R PEDAL PUSH-PULL TUBE (P/N 206-001-020-029) UPPER ATTACHMENT HARDWARE WAS CONTACTING THE ENGINE OIL PRESSURE INDICATOR TUBE ASSY (P/N 206-070-445-001), AS WELL AS THE ENGINE TORQUE METER PRESSURE INDICATOR TUBE ASSY (P/N 206-070-449-001).  THIS CONTACT WOULD ONLY OCCUR, WHEN THE T/R PEDALS WERE MOVED TO THEIR EXTREME POSITIONS, WHICH NORMALLY ONLY OCCURS DURING PREFLIGHT/POST FLIGHT, FLIGHT CONTROL CHECKS.  THE CONTACT WOULD NOT TAKE PLACE DURING NORMAL FLIGHT POSITIONS.  THE CONTACT ON THE OIL PRESSURE TUBES WAS MINOR, BUT IF LEFT UNATTENDED, COULD EVENTUALLY CAUSE OIL LEAKING IF THE TUBES WORE THROUGH.  THE OIL PRESSURE TUBES CAN BE, AND WERE, REPOSITIONED TO ALLOW FOR PROPER CLEARANCE IN ALL POSITIONS OF T/R PEDAL MOVEMENT.  THE OIL PRESSURE TUBE ASSY`S WILL BE REPLACED WITH NEW ASSY`S. (TC NR 20100111003)
